Medications

Some of you wanted to know my progress on weaning myself off some medications with very bad side affects.

I went off Trazodone 5 days ago. Dizziness greatly subsiding, other yukky symptoms subsiding. I am grateful I am doing this.

Tomorrow I start scaling off Venlaflaxine.

Then after that it will be clonazepam.

I am not recommending this to anyone else. It is unique to my case.

Love you my friends <3

5 Replies

oldestnewest
  • So pleased to hear that! :-)

  • So glad you're doing better!

  • I also take Venlaflaxine and have done so for a number of years. I was told it was an antidepressant when it was prescribed to me when my Parkinsons was first diagnosed. Now I wonder if I really need it. I am not sure whether it gives me side effects as I take meds for other conditions. I have never really questioned my meds, but am starting to do so now. How stupid this makes me sound, but I suppose better late than never.

  • Wishing you the best...

  • If it were me I would wean off clonazepam before the Venlaflaxine. If I remember correctly you were concerned about dizziness. Of all the three you were taking (Trazodone, Venlaflaxine, Clonazepam) it is the Clonazepam that is the most addictive and potentant and likely a major contributor to listlessness and dizziness. The Venlaflaxine which is a SSNRI is not likely to cause dizziness. JMO

You may also like...